# SDR DALA2021042002316

- Difficulty date: April 17, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 86,738 hours, 22,949 cycles
- System (JASC): 2565 · Escape Slide
- Part: Not Reported
- Condition: Missing
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 1RT ENTRY DOOR SLIDE MISSING A PART. CORRECTIVE ACTION: REINSTALLED GIRT BAR PER B757 AMM 52-11 . OPS CHECK GOOD. (7606844)
